# SDR VNAA2011052500015

- Difficulty date: May 19, 2011
- Submitted: May 25, 2011
- Operation: Air carrier
- Aircraft: N248PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7925
- Aircraft time: 16,986 hours, 17,633 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Firewall
- Condition: Chafed
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION OF RIGHT ENGINE AND SUBSEQUENT ENGINE REMOVAL, FOUND EDP PRESSURE LINE TO HAVE CHAFED THROUGH FIREWALL.  MAINTENANCE REPAIRED DAMAGE TO PYLON LONGITUDINAL FIREWALL USING AIRCRAFT MAINTENANCE MANUALS.  AIRCRAFT RELEASED FOR SERVICE.
